# SDR YENA20141017220

- Difficulty date: October 17, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 40,021 hours, 14,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 040723
- Condition: No Test
- Location: Emergency Lights
- Part time: 40,001 hours, 14,176 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY LIGHTS TEST FAILED AT EPSU UNIT AT POSITION 11WL.   R & R EPSU AT POSITION IAW AMM 33-51-38.  OPS CHECKED GOOD.
